Alert archive / Virginia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 101, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 19, 2025, 3:13 PM EDT for Caswell County, Rockingham County, Stokes County, North Carolina; 6 counties in Virginia. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2025, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 19, 2025, 4:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Caswell County, NC, Rockingham County, NC, Stokes County, NC, Campbell County, VA, Charlotte County, VA, City of Danville, VA, Halifax County, VA, Henry County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 119 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:15 PM EDT | TSTM WND DMG | 1 S Chatham, VA | Tree has fallen across Cherrystone Road. Time is estimated from radar. |
| Jun 19, 3:20 PM EDT | TSTM WND DMG | 3 Nw Brosville, VA | Tree has fallen across Peach Orchard Road near Axton, VA. Time is estimated from radar. |
| Jun 19, 3:29 PM EDT | TSTM WND DMG | 1 Ne Java, VA | Tree down across Java road, north of Stone Road. |
| Jun 19, 3:29 PM EDT | TSTM WND DMG | 5 E Chatham, VA | Tree down near the intersection of Halifax Road and Java road. |
| Jun 19, 3:30 PM EDT | TSTM WND DMG | 1 S Blairs, VA | Tree is down and blocking Finch Drive near Danville, VA. Time is estimated from radar. |
| Jun 19, 3:35 PM EDT | TSTM WND DMG | 3 E Brosville, VA | Tree down on Pine Lake Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 1:46 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
028
WUUS51 KRNK 191913
SVRRNK
NCC033-157-169-VAC031-037-083-089-143-590-192015-
/O.NEW.KRNK.SV.W.0101.250619T1913Z-250619T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
313 PM EDT Thu Jun 19 2025
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
East central Stokes County in north central North Carolina...
Rockingham County in north central North Carolina...
Caswell County in north central North Carolina...
The City of Danville in south central Virginia...
Central Charlotte County in south central Virginia...
South central Campbell County in central Virginia...
Pittsylvania County in south central Virginia...
Halifax County in south central Virginia...
Southeastern Henry County in south central Virginia...
* Until 415 PM EDT.
* At 313 PM EDT, severe thunderstorms were located along a line
extending from near Hurt to Dry Fork to Dillard, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Danville...
Eden...
Reidsville...
South Boston...
Wentworth...
Mayodan...
and Madison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on X.
&&
LAT...LON 3687 7851 3670 7865 3667 7862 3668 7870
3654 7873 3654 7914 3624 7915 3625 7968
3639 8024 3678 7959 3711 7926 3699 7847
TIME...MOT...LOC 1913Z 254DEG 45KT 3707 7934 3678 7941 3641 8013
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SH4 follow-up statements
134
WWUS51 KRNK 191938 RRA
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
338 PM EDT Thu Jun 19 2025
NCC169-191947-
/O.CAN.KRNK.SV.W.0101.000000T0000Z-250619T2015Z/
Stokes NC-
338 PM EDT Thu Jun 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR
EAST CENTRAL STOKES COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central North Carolina...and central, south central,
southwestern and west central Virginia.
&&
LAT...LON 3687 7851 3670 7865 3667 7862 3668 7870
3654 7873 3654 7914 3624 7915 3625 7946
3651 7990 3683 7932 3711 7926 3699 7847
TIME...MOT...LOC 1937Z 256DEG 40KT 3715 7897 3685 7907 3650 7977
$$
NCC033-157-VAC031-037-083-089-143-590-192015-
/O.CON.KRNK.SV.W.0101.000000T0000Z-250619T2015Z/
Rockingham NC-Caswell NC-City of Danville VA-Charlotte VA-
Campbell VA-Pittsylvania VA-Halifax VA-Henry VA-
338 PM EDT Thu Jun 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR
NORTHEASTERN ROCKINGHAM...CASWELL...CENTRAL CHARLOTTE...SOUTH CENTRAL
CAMPBELL...SOUTHEASTERN PITTSYLVANIA...HALIFAX AND SOUTHEASTERN HENRY
COUNTIES AND THE CITY OF DANVILLE...
At 337 PM EDT, severe thunderstorms were located along a line
extending from near Hat Creek to near Leda to Eden, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville...
Eden...
Reidsville...
South Boston...
Wentworth...
Yanceyville...
and Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on X.
&&
LAT...LON 3687 7851 3670 7865 3667 7862 3668 7870
3654 7873 3654 7914 3624 7915 3625 7946
3651 7990 3683 7932 3711 7926 3699 7847
TIME...MOT...LOC 1937Z 256DEG 40KT 3715 7897 3685 7907 3650 7977
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SH957
WWUS51 KRNK 191956
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
356 PM EDT Thu Jun 19 2025
VAC031-089-192005-
/O.CAN.KRNK.SV.W.0101.000000T0000Z-250619T2015Z/
Campbell VA-Henry VA-
356 PM EDT Thu Jun 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTH CENTRAL CAMPBELL AND SOUTHEASTERN HENRY COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central North Carolina...and central, south central and west
central Virginia.
&&
LAT...LON 3687 7851 3670 7865 3667 7862 3669 7865
3668 7870 3654 7873 3654 7913 3624 7915
3625 7946 3657 7965 3679 7914 3705 7907
3703 7901 3705 7898 3702 7891 3704 7889
3699 7847
TIME...MOT...LOC 1955Z 254DEG 45KT 3720 7874 3690 7884 3655 7954
$$
NCC033-157-VAC037-083-143-590-192015-
/O.CON.KRNK.SV.W.0101.000000T0000Z-250619T2015Z/
Rockingham NC-Caswell NC-City of Danville VA-Charlotte VA-
Pittsylvania VA-Halifax VA-
356 PM EDT Thu Jun 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR
NORTHEASTERN ROCKINGHAM...CASWELL...CENTRAL CHARLOTTE...SOUTHEASTERN
PITTSYLVANIA AND HALIFAX COUNTIES AND THE CITY OF DANVILLE...
At 355 PM EDT, severe thunderstorms were located along a line
extending from near Madisonville to near Mt Laurel to near Mayfield,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Danville...
South Boston...
Yanceyville...
Bethel...
Halifax...
Prospect Hill...
and Turbeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on X.
&&
LAT...LON 3687 7851 3670 7865 3667 7862 3669 7865
3668 7870 3654 7873 3654 7913 3624 7915
3625 7946 3657 7965 3679 7914 3705 7907
3703 7901 3705 7898 3702 7891 3704 7889
3699 7847
TIME...MOT...LOC 1955Z 254DEG 45KT 3720 7874 3690 7884 3655 7954
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WP728
WWUS51 KRNK 192008
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
408 PM EDT Thu Jun 19 2025
NCC033-157-VAC143-590-192017-
/O.CAN.KRNK.SV.W.0101.000000T0000Z-250619T2015Z/
Rockingham NC-Caswell NC-City of Danville VA-Pittsylvania VA-
408 PM EDT Thu Jun 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR
NORTHEASTERN ROCKINGHAM...CASWELL AND SOUTHEASTERN PITTSYLVANIA
COUNTIES AND THE CITY OF DANVILLE IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central North Carolina...and central and south central
Virginia.
&&
LAT...LON 3687 7851 3670 7865 3667 7862 3669 7865
3668 7870 3654 7873 3654 7913 3667 7900
3676 7900 3705 7898 3702 7891 3704 7889
3699 7847
TIME...MOT...LOC 2007Z 254DEG 45KT 3723 7860 3693 7870 3658 7941
$$
VAC037-083-192015-
/O.CON.KRNK.SV.W.0101.000000T0000Z-250619T2015Z/
Charlotte VA-Halifax VA-
408 PM EDT Thu Jun 19 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR
CENTRAL CHARLOTTE AND HALIFAX COUNTIES...
At 407 PM EDT, severe thunderstorms were located along a line
extending from near Darlington Heights to near Saxe to Danville,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
South Boston...
Halifax...
Redoak...
Clover...
Turbeville...
Nathalie...
and Drakes Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on X.
&&
LAT...LON 3687 7851 3670 7865 3667 7862 3669 7865
3668 7870 3654 7873 3654 7913 3667 7900
3676 7900 3705 7898 3702 7891 3704 7889
3699 7847
TIME...MOT...LOC 2007Z 254DEG 45KT 3723 7860 3693 7870 3658 7941
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WP385
WWUS51 KRNK 192014
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
414 PM EDT Thu Jun 19 2025
VAC037-083-192023-
/O.EXP.KRNK.SV.W.0101.000000T0000Z-250619T2015Z/
Charlotte VA-Halifax VA-
414 PM EDT Thu Jun 19 2025
...THE SEVERE THUNDERSTORM WARNING FOR
CENTRAL CHARLOTTE AND HALIFAX COUNTIES WILL EXPIRE AT 415 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central North Carolina...and central and south central
Virginia.
&&
LAT...LON 3687 7851 3670 7865 3667 7862 3669 7865
3668 7870 3654 7873 3654 7913 3667 7900
3676 7900 3705 7898 3702 7891 3704 7889
3699 7847
TIME...MOT...LOC 2013Z 254DEG 45KT 3725 7851 3695 7861 3660 7932
$$
WPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:54 AM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 19, 10:54 AM EDT, 4 hours 19 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 1054 AM EDT Thu Jun 19 2025 .SYNOPSIS... An approaching cold front today will bring widespread showers and thunderstorms to the area today, with the threat for severe wind and hail expected with the strongest storms that develop. In the wake of this cold front, dry weather returns to the region, with a gradual warm up through the weekend to well above average temperatures forecast across the region with an upper level ridge building over the eastern conus through next week. Isolated to scattered shower and thunderstorm chances return by mid-week next work week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 1040 AM EDT Thursday... Key Message: 1) Slight Risk for severe storms Today. Little need for alterations to the forecast this morning. The calm before the storm, so to speak, with not much going on this morning before expected thunderstorms this afternoon/evening associated with fropa. High CAPE values and humidity will make for a storm-ready environment. Will likely be performing an additional balloon release in the early afternoon to capture the environment more accurately. From the previous discussion... The axis of an upper level trough is currently centered over southern Illinois and western Kentucky. This upper level trough is expected to push east throughout the day today. An associated cold front is currently analyzed across Indiana and western Kentucky, and will similarly push east throughout the day, which combined with forcing for ascent aloft due to the aforementioned upper level trough will lead to widespread severe thunderstorms development during the early afternoon hours. As storms develop, the environment is expected to be favorable for production of severe thunderstorms that will be able to produce strong damaging wind gusts and hail. There is a small tornado threat predominantly north of the I-64 corridor in Virginia. With SBCAPE values surging to around 1500-2000 J/Kg thanks to dewpoints in the upper 60s to low 70s across the area combined with deep layer shear in the 0-6km layer around 30 knots, storm mode will favor multicellular clusters and a few supercell thunderstorms across the area. DCAPE values similarly can't be overlooked, with values in the 800-1000 J/Kg range, which will only increase the severe wind threat exponentially across the area. This will lead to possible downed trees and power poles, which can cause power outages. Not only will winds be strong with these thunderstorms, but the potential for severe hail is also expected given these aforementioned instability and bulk shear levels. Fortunately, widespread flash flooding potential is not expected; however, localized flash flooding can't be ruled out with PWATs ahead of this cold front remaining in the 1.5-1.8 inch range. This could lead to heavy rain rates in the 1-3 inch per our range leading to rapid increases on local streams and ponding of water. Storm motion looks to be progressive, which will fortunately lower the overall flash flood threat. Outside of the severe weather threat today, temperatures will generally climb to near 90 east of the Blue Ridge, and into the mid 70s to low 80s west of the Blue Ridge. Lows tonight post cold frontal passage look to drop into the low to mid 60s east of the Blue Ridge, and upper 50s to low 60s west of the Blue Ridge. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... As of 130 AM EDT Thursday... Key Points: - Quiet, dry and hot weather expected this weekend. Surface high pressure will settle over the area Friday. Under abundant sunshine, temperatures will warm into the upper 70s to upper 80s. These temperatures are 2F-4F warmer than normal. There will be a noticeable drop in relative humidities with dew points in the 50s. Over the weekend, an upper level ridge will move from the Mississippi Valley to the Ohio and Tennessee Valleys. This dome of high pressure will have temperatures running 8F-12F warmer than normal. Dew points will also increase into the 60s with afternoon heat indices ranging from the upper 80s to upper 90s. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... As of 120 AM EDT Thursday... Key Point: - Excessive Heat headline likely An upper level ridge will be centered over the OH/TN Valleys Monday and Tuesday, then drifts over VA/NC Tuesday into Wednesday. High temperatures will run 10F-15F warmer than normal under this heat dome. With temperatures peaking from the upper 80s to upper 90s and dew points creeping up into the mid 60s to lower 70s across the area, heat indices will be in the low to mid 90s across the mountains and above 100F in the foothills and Piedmont each afternoon. Isolated showers and thunderstorms are possible each afternoon and evening. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... As of 645 AM EDT Thursday... Mostly VFR conditions are expected through the TAF period; however, with an approaching/passing cold front today may bring brief periods of MVFR to LIFR restrictions in and around shower and thunderstorm activity this afternoon and evening at all terminals. Southwest winds will also pick up during the late morning hours to all terminals, with gusts of 20-25 knots expected until the late evening hours. Winds behind the frontal passage will transition to a more westerly/southwesterly flow; however, gusts should diminish around 00 UTC. With westerly winds expected post frontal, and some lingering moisture in the low and mid levels, some MVFR CIGs and VSBYs look to develop at BLF and LWB around 06 UTC. VFR conditions are expected for the remainder of the TAF sites through the end of the period. EXTENDED AVIATION OUTLOOK... High pressure will build across the region Friday and through the weekend, so anticipating mainly VFR conditions from Friday through Monday, outside any late night and early morning mountain valley fog at LWB/BCB. The next rain chances look to return late Tuesday, which could return restrictions back to the area. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...EB NEAR TERM...EB/VFJ SHORT TERM...RCS LONG TERM...RCS AVIATION...EB
Hazardous weather outlook, Jun 19, 1:52 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 152 PM EDT Thu Jun 19 2025 NCZ001-002-018-019-VAZ007-009>016-018>020-WVZ042>044-507-508-201800- Ashe-Alleghany NC-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles-Wythe- Pulaski-Montgomery-Grayson-Carroll-Craig-Alleghany VA-Bath-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 152 PM EDT Thu Jun 19 2025 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. A Slight Risk (level 2 of 5) of severe weather is forecast for Thursday with the potential for strong winds and hail. A Marginal Risk (level 1 of 4) for excessive rainfall is forecast for Thursday with the potential for localized flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003>006-020-VAZ017-022>024-032>035-043>047-058-059-201800- Surry-Stokes-Rockingham-Caswell-Yadkin-Floyd-Roanoke-Botetourt- Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania- Campbell-Appomattox-Buckingham-Halifax-Charlotte- 152 PM EDT Thu Jun 19 2025 ...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 19, 2:58 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
258 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Tstm Wnd Dmg 2 NNE Level Cross 36.38N 80.62W
06/19/2025 Surry NC 911 Call Center
Tree is down near Farm Lane in ARARAT, NC.
&&
JCBLocal storm report, Jun 19, 3:00 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
300 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Tstm Wnd Dmg 3 WSW Ararat 36.39N 80.61W
06/19/2025 Surry NC 911 Call Center
Tree is down near the dead end of Key Road
in Ararat, NC. Time is estimated from radar.
&&
JCBLocal storm report, Jun 19, 3:04 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
304 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM Tstm Wnd Dmg 5 W Penhook 36.99N 79.72W
06/19/2025 Franklin VA 911 Call Center
Tree is down near Brooks Mill Road in Union
Hall, VA. Time is estimated from radar.
&&
JCBLocal storm report, Jun 19, 3:07 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
307 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Tstm Wnd Dmg 2 NW Flat Rock 36.53N 80.60W
06/19/2025 Surry NC 911 Call Center
Tree is down near the intersection of
Springs Road and North Hills Drive in Mount
Airy, NC. Time is estimated from radar.
&&
JCBLocal storm report, Jun 19, 3:10 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
310 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Dmg 8 E Burnt Chimney 37.08N 79.70W
06/19/2025 Franklin VA 911 Call Center
Tree is down and blocking the entire road,
near the intersection of Gilford Road and
Lovely Valley Road in Wirtz, VA. Time is
estimated from radar.
&&
JCBLocal storm report, Jun 19, 3:12 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
312 PM EDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Tstm Wnd Dmg 2 ENE Woodville 36.51N 80.46W
06/19/2025 Surry NC 911 Call Center
Tree is down near the intersection of
Woodville Road and Caterpillar Trail in
Mount Airy, NC. Time is estimated from
radar.
&&
JCBThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:31 PM EDT | Special Weather Statement | RNK | Watauga | 29 min |
| Jun 19, 1:09 PM EDT | Special Weather Statement | RNK | Alleghany, Surry, Wilkes, Yadkin | 36 min |
| Jun 19, 1:22 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Surry, Wilkes, Yadkin | 53 min |
| Jun 19, 1:22 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Surry, Wilkes, Yadkin | 53 min |
| Jun 19, 1:53 PM EDT | Severe Thunderstorm Warning | RNK | Surry | 40 min |
| Jun 19, 2:20 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Wilkes, Yadkin | 55 min |
| Jun 19, 2:22 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes, Surry | 53 min |
| Jun 19, 3:18 PM EDT | Special Weather Statement | RNK | Yadkin | 27 min |
| Jun 19, 3:47 PM EDT | Special Weather Statement | RNK | Yadkin | 28 min |
| Jun 19, 4:00 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Wilkes, Yadkin | 60 min |
| Jun 19, 4:09 PM EDT | Areal Flood Advisory | RNK | Wilkes, Yadkin | 3 hr |
| Jun 19, 4:42 PM EDT | Flash Flood Warning | RNK | Wilkes, Yadkin | 3 hr |
| Jun 19, 5:47 PM EDT | Special Weather Statement | RNK | Caswell | 28 min |
| Jun 19, 6:03 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 42 min |
| Jun 19, 1:02 PM EDT | Special Weather Statement | RNK | Bath | 28 min |
| Jun 19, 1:30 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Montgomery, Roanoke | 46 min |
| Jun 19, 1:32 PM EDT | Special Weather Statement | RNK | Bath | 28 min |
| Jun 19, 1:43 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Henry, Patrick | 62 min |
| Jun 19, 2:05 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Franklin, Roanoke | 55 min |
| Jun 19, 2:12 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 33 min |
| Jun 19, 2:32 PM EDT | Areal Flood Advisory | RNK | Alleghany, Bath, Botetourt, Rockbridge, City of Lexington | 106 min |
| Jun 19, 2:35 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Bedford, Campbell, City of Lynchburg | 55 min |
| Jun 19, 3:14 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham, Campbell, Charlotte | 61 min |
| Jun 19, 4:13 PM EDT | Special Weather Statement | RNK | Charlotte | 17 min |
| Jun 19, 7:36 PM EDT | Special Weather Statement | RNK | Amherst, Bedford, Franklin, City of Lynchburg | 24 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2025Severe Thunderstorm Warnings in North Carolina, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.